# SDR RRXA991075

- Difficulty date: February 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105WP
- Make and model: Doug DC-8-73
- Aircraft serial: 46095
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Pan
- Part number: 577263917
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND MISDRILLED, AFT SERVICE DOOR, AFT LWR DOOR PAN, IN TWO PLACES.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED REPAIR ANGLE, FILLER, AND DOUBLERS IAW FAA APPROVED TIMCO DER ENGINEERING SKETCH NR REO- 06271.
